So I decided to finally test ammo for the night life after wearing it only during the day. Two things happened that I noticed that annoyed me. One was I was very serious & never felt like smiling. I experience this jut wearing it in general too. Second I felt really zoned out or high. Like I was drunk. Totally different from other mones I’ve used. What’s the cause of this?
I’m thinking of just stopping to use ammo for too many side effects. Another was my eyes would always turn blood shot red. Which got really annoying. Although I love the product for it working, it’s sad I have to stop. Gotta look for something else which leads to my next question on could it just be my bodies reaction to the mones, product, or certain molecules?
As I mentioned before pheromones are not for everyone.
You have experienced lots of very unusual effects using the most basic of mones. I would be totally surprised if it ended of being the pheromones. You produce the identical ones naturally which means you would be having a reaction to yourself at various times. Using mones doesn’t add something to your chemical signature that doesn’t exist in the body. It enhances and let you control what signal your sending and when. You have used very low doses as well for a short time so its not an over use or OD type effect.
It could be the carrier. Do you have trouble with perfume or colognes ?
The three pheromone that are in AMMO Anol anone and arone are in many many different mens products. Not always together but one of them is usually present.
It seems to me in some instances your having exaggerated reactions. I am not saying your exaggerating but some of the reactions your describing can happen with very large dosages. You are not using high doses, not even close to high.
Anol can cause a zoned out high feeling but not until your using a dosage of over 50 to 100 mcgs. There is only 5 mcgs in Ammo.
Arone can make you feel serious again at high doses. Usually over 30 mcgs
A1 doesn’t usually cause lethargy it can cause a feeling of sadness. This is not even used here
Bloodshot eyes indicate allergy most likely to carrier
Synthetic pheromones do not enter the blood stream unless your taking a bath in them and soaking a long time. They wont breach the epidermis . They also do not enter the body through the brain due to the blood brain barrier.
The only way to know for sure whats going on is to see your doctor but I suggest you stop using all pheromones. We use them to enhance our life and for what ever reason they are not doing that for you.
Thank you for answering to my thread Tish. It’s always a blessing when getting a response from you.
It’s ashame I have to stop using mones. I think I’m going to continue using different kinds & see what will work to keep.
So for me so far A1 I’m gonna stay away from. While you say it doesn’t cause lethargy, again pheromones work different to everyone & have different reactions as you mentioned. So for me it’s lethargy confirmed. And -anol causes zonage. Anyone else experience this? I would wonder how someone would wear mones at school & can focus.
As for the -erone in ammo giving me the serious attitude, would using IS help? I know from keep using ammo I can’t laugh or smile as much as I used too. After last night, I do need that boost in shine. Thinking about ordering it soon.
No I don’t have any problems or reaction while wearing regular cologne. I’m perfectly fine wearing it. I’m a cologne guy.
I think it could be allergies since its the season or my eyes just lack of oxygen from consisting wearing contacts without taking breaks after as advised. Regardless I’m going to see my optometrist to do a yearly examination.